MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950090
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abscess (1690); Purulent Discharge (1812)
Date of Event 02/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-oct-2015) is considered to be a best estimate.This emdr represents the bard/davol ventrio st (device 2).An additional supplemental emdr was submitted to represent the bard/davol ventrio st (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2016 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with the implant of two ventrio st mesh (device 1 and 2).Per op notes, "the patient had a vertical midline incision, two ventrio st mesh (device 1 and 2) were placed together to the abdomen using prolene sutures." on (b)(6) 2016 - patient had abscess thereby underwent incision and drainage of abscess abdominal wall.Per op notes, "the patient had a previous incisional hernia repair with mesh.There was a significant amount of purulence in the abscess cavity and it was drained." on (b)(6) 2017 - patient had status post abdominal hernia repair with exposed mesh thereby underwent repair with removal of exposed mesh (device 1 and 2).Per op notes, "the patient had exposed mesh that was removed.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24752337
Report Number1213643-2026-00410
Device Sequence Number13298113
Product Code FTL
UDI-Device Identifier00801741031588
UDI-Public(01)00801741031588(17)180128(10)HUZJ1074
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2018
Device Catalogue Number5950090
Device Lot NumberHUZJ1074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight114 KG